# SDR ASOA200900076

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 16,438 hours, 13,921 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT ZERO IN FLT, EMERGENCY DECLARED.  FLT 4916, 5325 CX.
